# SDR FDEA2019102822766

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA7978
- Condition: Corroded
- Location: Bs 1963
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT STAT. 1963  CTR X=-3000 WALL SUPPORT CORROSION REPLACED SUPPORT REF DAC DWG AGA7978.
